# SDR MALA975919

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT WINDSHIELD CRACKED OUTER PANE.  AIRCRAFT RETURNED TO BJI.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD, OPS CHECK GOOD.
